Phone
E-mail albert.mas.blesa@upc.edu
Position Associate Professor
Research interests Analysis & PDE
Area Analysis and Partial Differential Equations
Mas Blesa, Albert
Biosketch

PhD in Mathematics with European Mention under the direction of Mark Melnikov and Xavier Tolsa at Universitat Autònoma de Barcelona (2011). Postdoctoral research positions at Universidad del País Vasco (2011-2013, scientific collaboration with Luis Vega), at Universitat Autònoma de Barcelona (2014, scientific collaboration with Xavier Tolsa), and at Universitat Politècnica de Catalunya as a "Juan de la Cierva" researcher (2015-2016, scientific collaboration with Xavier Cabré and Joan Solà-Morales). Professor Lector (Assistant Professor) at Universitat de Barcelona (2017-2018). Professor Agregat (Associate Professor) at Universitat Politècnica de Catalunya (since 2019).

Personal webpage: https://web.mat.upc.edu/albert.mas.blesa

Other Research Interests
  • Elliptic partial differential equations
  • Relativistic quantum physics
  • Harmonic analysis
  • Geometric measure theory
Projects
  • MTM2017-84214-C2-1-P, Ecuaciones en derivadas parciales: problemas de reacción-difusión, integro-diferenciales y geométricos, Ministerio de Economía, Industria y Competitividad, Gobierno de España, 2017. PI: Xavier Cabré, ICREA and UPC. 2018–2021. 101761 EUR.

  • MTM2017-83499-P, Espacios de funciones holomorfas y procesos de puntos, Ministerio de Economía, Industria y Competitividad, Gobierno de España, 2017. PI: Joaquim Ortega-Cerdà, UB. 2018–2021. 120637 EUR.
Selected publications
  • Eigenvalue curves for generalized MIT bag models.
    N. Arrizabalaga, A. Mas, T. Sanz-Perela, L. Vega.
    arXiv:2106.08348 (2021).

  • Klein's Paradox and the relativistic delta-shell interaction in R^3.
    A. Mas, F. Pizzichillo.
    Anal. & PDE, Vol. 11 (2018), No. 3, 705-744.

  • L^p-estimates for the variation for singular integrals on uniformly rectifiable sets.
    A. Mas, X. Tolsa.
    Trans. Amer. Math. Soc. 369(11) (2017), 8239-8275.

  • An isoperimetric-type inequality for electrostatic shell interactions for Dirac operators.
    N. Arrizabalaga, A. Mas, L. Vega.
    Commun. Math. Phys. 344 (2016), 483-505.

  • Variation for the Riesz transform and uniform rectifiability.
    A. Mas, X. Tolsa.
    J. Eur. Math. Soc. 16(11) (2014), 2267-2321.

  • Shell interactions for Dirac operators.
    N. Arrizabalaga, A. Mas, L. Vega.
    J. Math. Pures Appl. 102 (2014), 617-639.